Covariant symplectic structure and conserved charges of topologically massive gravity

Download
2011-06-22
Nazaroglu, Caner
Nutku, Yavuz
Tekin, Bayram
We present the covariant symplectic structure of the Topologically Massive Gravity and find a compact expression for the conserved charges of generic spacetimes with Killing symmetries.

Citation Formats
C. Nazaroglu, Y. Nutku, and B. Tekin, “Covariant symplectic structure and conserved charges of topologically massive gravity,” PHYSICAL REVIEW D, vol. 83, no. 12, pp. 0–0, 2011, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/42717.